Hokkaido Mathematical Journal

No.1

AL-QASSEM Hussain M., CHENG Leslie C., PAN Yibiao,
On the boundedness of a class of rough maximal operators on product spaces
Hokkaido Mathematical Journal, 40 (2011) pp.1-32
SAOTOME Takanari,
A removable singularity theorem of J-holomorphic mappings for strongly pseudo-convex manifolds
Hokkaido Mathematical Journal, 40 (2011) pp.33-49
ABE Shousaku,
Finite p-groups with a fixed-point-free automorphisms of order seven
Hokkaido Mathematical Journal, 40 (2011) pp.51-66
NAKAI Eiichi, YONEDA Tsuyoshi,
Riesz transforms on generalized Hardy spaces and a uniqueness theorem for the Navier-Stokes equations
Hokkaido Mathematical Journal, 40 (2011) pp.67-88
Nakamura Akihiro,
On the Riesz bases, frames and minimal exponential systems in $L^2[-π,π]$
Hokkaido Mathematical Journal, 40 (2011) pp.89-102
FU Hai-Ping,
The structure of δ-stable minimal hypersurfaces in $\mathbb{R}^{n+1}$
Hokkaido Mathematical Journal, 40 (2011) pp.103-110
SAKA Koichi,
A new generalization of Besov-type and Triebel-Lizorkin-type spaces and wavelets
Hokkaido Mathematical Journal, 40 (2011) pp.111-147